MathSciNet Relay Station
MathSciNet bibliographic data
MR2146173 (2006d:65076) 65L09 (34A55 34B24)
Andrew, Alan L. Numerov's method for inverse Sturm-Liouville problems. Inverse Problems 21 (2005), no. 1, 223–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement